I had microdermabrasion done last year & less than 8 hours later I bleached my upper lip with hair cream bleach for sensitive skin. Two months later I noticed hyper pigmentation above my upper lip. Last week I got 5% prescription strength Hydroquinone from my Dermatologis. My upper lip became irritated & started to darken. The pigmentation is darker. I avoid the sun & wear a high factor sun block. The hydroquinone solution consists of: Hydroquinone, Procutan, Ascorbic Acid & Nutraderm.
Hydroquinone Worsened Hyperpigmentation Above Upper Lip
Doctor Answers (1)
Problems associated with skin bleaching
You need to proceed with caution because you may be developing onchronosis. For more details see the referenced webpage.
My response to your question/post does not represent formal medical advice or constitute a doctor patient relationship. You need to consult with i.e. personally see a board certified plastic surgeon in order to receive a formal evaluation and develop a doctor patient relationship.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.